Tightly packed families of sots
Fundamenta Mathematicae, Tome 90 (1975) no. 2, pp. 177-180
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_90_2_177_180,
author = {N. Williams},
title = {Tightly packed families of sots},
journal = {Fundamenta Mathematicae},
pages = {177--180},
year = {1975},
volume = {90},
number = {2},
doi = {10.4064/fm-90-2-177-180},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-90-2-177-180/}
}
N. Williams. Tightly packed families of sots. Fundamenta Mathematicae, Tome 90 (1975) no. 2, pp. 177-180. doi: 10.4064/fm-90-2-177-180
Cité par Sources :